# SDR 2022F00186

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: General aviation
- Aircraft: N458AN
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- Engine: Cfmint CFM563B2
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM563C1
- Part serial: 724845
- Condition: Damaged
- Location: Zone 400
- Stage of operation: TO
- How discovered: B
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ENGINE #1 AT 90 KTS WE HAD ENGINE SURGE OR STALL (TWICE) RTO RWY 14 TOW 46.7. BOROSCOPE INSPECTION DAMAGE OUT OF LIMITS.
